# SDR SWAA2025032495430

- Difficulty date: February 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOC. BS 663 BETWEEN RBL 43 TO RBL 50 AT MAIN WHELL WELL 2025-139022<[01] TOOL USED: SCALE PN: CR5200 SN: 8343110875 DUE DATE: 28-FEB-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18185847 DUE DATE: 01-OCT-25.;[03] TOOL USED: SCALE PN: 91847 SN: AE-409313 DUE DATE:29-JUN-25.;[04] EQUIPMENT P/N EPOCH 600; S/N 130547106; DUE DATE 30-SEP-25 WAS USED ON STEP 12;[05] REPAIRED VAPOR BARRIER LOC. BS 663 BETWEEN RBL 43 TO RBL 50 AT MAIN WHELL WELL IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW;[06] REPAIRED VAPOR BARRIER LOC. BS 663 BETWEEN RBL 43 TO RBL 50 AT MAIN WHELL WELL IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII COMPLETED
